American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Albert Baernstein. Representation of holomorphic functions by boundary integrals . Trans. Amer. Math. Soc. 160 (1971) 27-37. MR 0283182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Samuel Karlin and James McGregor. Embedding iterates of analytic functions with two fixed points into continuous groups . Trans. Amer. Math. Soc. 132 (1968) 137-145. MR 0224790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. J. Macintyre. Convergence of $i\sp{i\sp{}i\cdots }$ . Proc. Amer. Math. Soc. 17 (1966) 67. MR 0188417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alan Wilson. The ``overconvergence'' of bounded normal families of analytic functions . Proc. Amer. Math. Soc. 12 (1961) 498-501. MR 0125950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Georgellen Schuske and W. J. Thron. Infinite radicals in the complex plane . Proc. Amer. Math. Soc. 12 (1961) 527-532. MR 0151586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1